MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. CURVE SPACER 8MM X 32MM 6DEG PEEK LORDOTIC; ZYSTON ARC INTERBODY SPACER

ZIMMER BIOMET SPINE, INC. CURVE SPACER 8MM X 32MM 6DEG PEEK LORDOTIC; ZYSTON ARC INTERBODY SPACER
Catalog Number 14-533168
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that a revision surgery was performed to address post-operative pain.At a post-op follow up, the patient presented with increasing back and new leg pain.As well as, forward flexion.Studies showed, that one closure top at l2 migrated out of its mating screw, allowing the cage to migrate posteriorly.During the revision, the cage was repositioned and the bilateral screws, closure tops and rods were removed and replaced at l2.This is report three of three for this event.
 
Additional Manufacturer Narrative
D10: 1x- 701m6545, 2x- 07.02015.013, 2x- 07.02035.001, 1x- 07.02010.001.Without a product return, no product evaluation is able to be conducted.The lot number is unknown.Therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained, that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports (b)(4) through (b)(4).
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.H6: additional method code: 4110.Additional information in d4: udi number and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, however x-ray images were provided which show that the spacer has migrated.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to instability due to the migration of the associated closure top out of its screw.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a revision surgery was performed to address post-operative pain.At a post-op follow up, the patient presented with increasing back and new leg pain, as well as forward flexion.Studies showed that one closure top at l2 migrated out of its mating screw, allowing the cage to migrate posteriorly.During the revision, the cage was repositioned and the bilateral screws, closure tops, and rods were removed and replaced at l2.This is report three of three for this event.

Brand Name
CURVE SPACER 8MM X 32MM 6DEG PEEK LORDOTIC
Common Device Name
ZYSTON ARC INTERBODY SPACER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20110970
Report Number3012447612-2024-00240
Device Sequence Number20951018
Product Code MAX
UDI-Device Identifier00888480611721
UDI-Public(01)00888480611721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110650
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number14-533168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic